MAUDE Adverse Event Report: MEDINOL LTD. NIRXCELL CORONARY STENT SYSTEM; CORONARY, STENT

MEDINOL LTD. NIRXCELL CORONARY STENT SYSTEM; CORONARY, STENT
Model Number 2.75X35
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969)
Date of Event 06/18/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
System not received.Stent implanted.
 
Event or Problem Description
It was reported on (b)(6) 2016 (late evening) by (b)(6), clinical specialist i (b)(6) that a post procedure event occurred on (b)(6) 2016 to patient from (b)(6) study.The event occurred at (b)(6) usa.The index procedure was performed on (b)(6) 2016 with nirxcell coronary stent system, catalog # nxl27533us, type 2.75x33, from lot # nus00166 and it was reported that, " event term: non-st elevation myocardial infarction"."description: subject presented with angina.Serial troponins drawn and they were elevated slightly.She was admitted.Sub - i discharged her on medication therapy.Troponin elevation thought to be from procedure".Information received on (b)(6) 2016 through (b)(6), clinical specialist i from (b)(6) ((b)(4) and data center): ((b)(4) notification).Site number: (b)(6).Site name: (b)(6).Subject number: (b)(6).Event sequence number: 1.Event term: non-st elevation myocardial infarction.Start date: (b)(6) 2016.Related to the device (as reported): possibly related.Related to the procedure (as reported): possibly related.There was no serious congenital anomaly or birth defect, no significant disability and no death.Serious criteria: hospitalization: yes; life threatening: yes; medical or surgical intervention: no.Other medically important event: yes.Information received on (b)(6) 2016 through (b)(4)'s clinical and regulatory department: the physician's name is dr.(b)(6).Gender: female.Stop date: discharged on (b)(6) 2016 on medications.Severity: severe.Outcome: resolved.We received a complaint notification via owens and minor late in the evening on (b)(6) 2016.Information received late in the evening on (b)(6) 2016 through (b)(4)'s clinical and regulatory department that was extracted from the (b)(4): the patient is (b)(6) years old.The patient did not suffer from diabetes.The lipid levels of the patient are not high.The patient does not have smoking history.The patient does not have a family history of heart disease.There is no prior history of a blocked coronary artery.The level of elevation in cardiac enzymes is: troponin i - 0.137ng/ml.

Brand Name
NIRXCELL CORONARY STENT SYSTEM
Common Device Name
CORONARY, STENT
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, jerusalem 97775 08
IS  9777508
MDR Report Key5805034
Report Number3003084171-2016-00003
Device Sequence Number345898
Product Code MAF
UDI-Device Identifier07290107010856
UDI-Public07290107010856
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/30/2017
Device Model Number2.75X35
Device Catalogue NumberNXL27533US
Device Lot NumberNUS00166
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2016
Initial Report FDA Received Date07/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age75 YR